Journal article icon

Journal article

INFINITE-RANGED MODELS OF SPIN-GLASSES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevB.17.4384

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
Physical Review B More from this journal
Volume:
17
Issue:
11
Pages:
4384-4403
Publication date:
1978-01-01
DOI:
ISSN:
0163-1829
Pubs id:
pubs:26410
UUID:
uuid:fd80f78f-1312-4581-96ad-0ec790651866
Local pid:
pubs:26410
Source identifiers:
26410
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP